# SDR DALA2018031001564

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS A GOUGE AT THE LOWER AFT CORNER.  REMOVED AND REPLACED THE GATE IAW AMM 52-11-38.
